Format

Send to

Choose Destination
See comment in PubMed Commons below
Aust N Z J Med. 1982 Aug;12(4):285-9.

Adverse interaction between beta-adrenergic blocking drugs and verapamil--report of three cases.

Abstract

Three patients with ischaemic heart disease developed profound cardiac failure, hypotension and bradycardia during combined therapy with verapamil and beta-adrenergic blocking drugs. This clinical picture resolved completely with cessation of the combined therapy. Baseline left ventricular function, assessed by cardiac catheterisation or nuclear angiography, was normal in two patients and only mildly reduced in the other. Simultaneously administration of beta-adrenergic blocking drugs and verapamil may result in profound adverse interactions and should only be administered with great caution.

PMID:
6127992
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center